Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 2, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Apr 4, 2007, 3:30 PM CDT for 17 counties in Illinois; 29 counties in Missouri. It took effect at Apr 6, 2007, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 3:30 PM CDT (20:30 UTC)
- In effect from
- Apr 6, 2007, 12:00 AM CDT
- Expired
- Apr 6, 2007, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 042030 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT WED APR 4 2007 ...A HARD FREEZE IS POSSIBLE THE NEXT FOUR NIGHTS... .UNSEASONABLY COLD CONDITIONS WILL REPLACE THE UNSEASONABLY WARM WEATHER OF THE PAST TWO WEEKS AND TEMPERATURES WILL BE ABOUT 20 DEGREES BELOW NORMAL THROUGH THE HOLIDAY WEEKEND. SUB FREEZING TEMPERATURES ARE FORECAST THROUGH SUNDAY. OVERNIGHT LOWS WILL BE IN THE 20S THROUGH SUNDAY MORNING. COULD SEE RECORD LOWS SATURDAY MORNING AND SUNDAY MORNING. ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-050900- /O.NEW.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/ /O.CON.KLSX.FZ.W.0001.070405T0500Z-070405T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 330 PM CDT WED APR 4 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY. THIS WILL BE THE FIRST OF AT LEAST FOUR NIGHTS OF SUB FREEZING TEMPERATURES FOR MOST OF THE AREA. THE CLASSIFICATIONS OF FREEZES ARE AS FOLLOWS.... 29 TO 32 DEGREES...LIGHT FREEZE...TENDER PLANTS KILLED. 25 TO 28 DEGREES...MODERATE FREEZE...WIDELY DESTRUCTIVE EFFECT ON MOST VEGETATION WITH HEAVY DAMAGE TO FRUIT BLOSSOMS...TENDER PLANTS 24 DEGREES AND LESS...HEAVY DAMAGE TO MOST PLANTS. AT THESE TEMPERATURES THE GROUND FREEZES SOLID WITH THE DEPTH OF THE FROZEN GROUND DEPENDENT ON THE DURATION OF THE FREEZE AND SOIL MOISTURE. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ BYRD
5 follow-up statements
000 WWUS73 KLSX 050914 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 414 AM CDT THU APR 5 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-052115- /O.CON.KLSX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 414 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. UNSEASONABLY COLD WEATHER THAT ROARED INTO THE AREA ON TUESDAY NIGHT WILL CONTINUE ACROSS THE REGION FOR THE REST OF THIS WEEK...WITH TEMPERATURES DIPPING WELL BELOW FREEZING DURING THE OVERNIGHT HOURS. FREEZE WARNINGS ARE CURRENTLY IN EFFECT THROUGH TONIGHT...BUT THESE WILL LIKELY BE EXTENDED TO INCLUDE FRIDAY NIGHT AND SATURDAY NIGHT LATER IN THE WEEK. IN MOST AREAS TEMPERATURES OVER THE NEXT FEW NIGHTS WILL BE IN THE 20S FOR SEVERAL HOURS...WHICH WILL HARM ALMOST ALL TEMPERATURE SENSITIVE VEGETATION. ANY VEGETATION THAT BEGAN TO BLOOM...OR WAS PLACED OUTSIDE...DURING THE UNSEASONABLY WARM WEATHER IN MARCH AND EARLY APRIL WILL CERTAINLY BE IN JEOPARDY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED...OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TRUETT
000 WWUS73 KLSX 051412 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 912 AM CDT THU APR 5 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-060215- /O.EXP.KLSX.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 912 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING HAS EXPIRED THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. UNSEASONABLY COLD WEATHER THAT ROARED INTO THE AREA ON TUESDAY NIGHT WILL CONTINUE ACROSS THE REGION FOR THE REST OF THIS WEEK... WITH TEMPERATURES DIPPING WELL BELOW FREEZING DURING THE OVERNIGHT HOURS. FREEZE WARNINGS ARE CURRENTLY IN EFFECT THROUGH TONIGHT...BUT THESE WILL LIKELY BE EXTENDED TO INCLUDE FRIDAY NIGHT AND SATURDAY NIGHT LATER IN THE WEEK. IN MOST AREAS TEMPERATURES OVER THE NEXT FEW NIGHTS WILL BE IN THE 20S FOR SEVERAL HOURS...WHICH WILL HARM ALMOST ALL TEMPERATURE SENSITIVE VEGETATION. ANY VEGETATION THAT BEGAN TO BLOOM...OR WAS PLACED OUTSIDE...DURING THE UNSEASONABLY WARM WEATHER IN MARCH AND EARLY APRIL WILL CERTAINLY BE IN JEOPARDY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD BE MOVED INDOORS. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KLSX 052042 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO ISSUED BY NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT THU APR 5 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-060800- /O.NEW.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/ /O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 342 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. THE UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS MUCH OF THE MIDWEST THROUGH THE WEEKEND. MOST LOCATIONS ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS WILL SEE A HARD FREEZE TONIGHT AND FRIDAY NIGHT...WITH LOW TEMPERATURES FALLING INTO THE 20S. RECORD LOW TEMPERATURES MAY BE BROKEN FRIDAY NIGHT. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD BE MOVED INDOORS. $$ CHURCHILL
000 WWUS73 KLSX 060839 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 339 AM CDT FRI APR 6 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-062145- /O.CON.KLSX.FZ.W.0002.000000T0000Z-070406T1400Z/ /O.CON.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 339 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES IN THE TEENS AND LOWER 20S. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SATURDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. $$ CVKING
000 WWUS73 KLSX 061407 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 907 AM CDT FRI APR 6 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-070215- /O.EXP.KLSX.FZ.W.0002.000000T0000Z-070406T1400Z/ /O.CON.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 907 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING THAT WAS IN EFFECT OVERNIGHT THROUGH EARLY THIS MORNING HAS NOW EXPIRED. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES IN THE TEENS AND LOWER 20S. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SATURDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GLASS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:20 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 4, 3:20 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT WED APR 4 2007
.DISCUSSION...
UNSEASONABLY COLD AND DRY WX PATTERN SHOULD CONT THRU THE WEEKEND.
TEMPS TODAY HAVE STRUGGLED TO RISE INTO THE MID 30S N TO MID 40S S
WITH SOME LINGERING CU ROTATING AROUND LOW OVER GREAT LAKES REGION.
WILL KEEP FREEZING WARNING GOING FOR TONIGHT...THEN ANOTHER FREEZING
WARNING FOR TOMORROW NIGHT...WITH COLD CONDITIONS PERSISTING THROUGH
SAT NIGHT AND SUN NIGHT...BEFORE A SLOW WARMUP EARLY NEXT
WEEK...WHICH WILL BE MENTIONED IN HWO.
FOR TONIGHT...WINDS TO REMAIN AROUND 10 MPH...WHICH WILL KEEP TEMPS
FROM PLUMMETING. SO HAVE LOW TEMPS IN THE MID TO UPPER 20S UNDER
CLEARING SKIES.
ON THURSDAY...MODELS CONTINUE TO SLIDE A SHORTWAVE SE THRU SWRN
MO...UNDERCUTTING THE RIDGE. SO WILL SEE AN INCREASE IN MID AND HIGH
CLOUDS...BUT NO PCPN IN CWA. AS FOR TEMPS...THEY WILL STRUGGLE TO
REACH THE LOW 40S N TO UPPER 40S FAR SOUTH.
WILL SEE SOME LINGERING HIGH CLOUDS THURSDAY NIGHT...BUT LIGHT
WINDS...SO TEMPS TO FALL INTO THE MID TO UPPER 20S. IN THE
MEANTIME...ANOTHER SHORTWAVE WILL ROTATE AROUND UPPER LOW INTO
REGION...BRINGING A REINFORCING SHOT OF COLD AIR...SO ON
FRIDAY...DESPITE SOME SUNSHINE...TEMPS WILL ONLY WARM UP INTO THE
LOW 40S N TO UPPER 40S FAR S ONCE AGAIN.
COLDEST NIGHT WILL BE FRIDAY NIGHT...WITH 850 TEMPS BETWEEN MINUS 12
AND MINUS 15. SO LOW TEMPS WILL BE IN THE LOWER 20S ALL LOCATIONS.
COLD PATTERN TO CONTINUE INTO THE WEEKEND...WITH DAYTIME HIGHS IN
THE 40S ON SATURDAY AND UPPER 40S TO LOWER 50S ON SUNDAY.
BY MONDAY...RIDGE MOVES OFF ENOUGH TO FINALLY ALLOW WINDS TO BECOME
SOUTHERLY. SHOULD SEE A SLOW WARMUP WITH NEXT CHANCE FOR PCPN
BEGINNING TUESDAY AND PERSISTING THROUGH TUESDAY NIGHT. STILL NOT
SURE ABOUT LINGERING CHANCES ON WED...SO JUST KEPT SILENT 20 POPS
FOR THAT TIME PERIOD.
BYRD
&&
.AVIATION...
FOR THE 18Z TAFS...
DEEP CYCLONIC FLOW IS LOCKED ACROSS THE REGION WITH CAA STRATOCU
AND GUSTY NW SFC WINDS. GREATEST COVERAGE OF CLOUD COVER IN OUR
CWA ATTM IS ACRS NE MO INTO SOUTH CENTRAL IL. TREND THROUGH THE
AFTERNOON SHOULD BE FOR SLOW RISE IN CLOUD BASES AND SHRINKING IN
AREAL EXTENT OF COVERAGE. GUSTY WINDS WILL PERSIST UNTIL NEAR
SUNSET AND THEN SHOULD DIMINISH RATHER QUICKLY THRU THE EVENING.
SOME INCREASE IN HI CLOUDS EXPECTED FROM THE NW EITHER LATE
OVERNIGHT OR THURS MORNING.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY FOR
AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
FREEZE WARNING FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY
FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY FOR
ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
FREEZE WARNING FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY
FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE
IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-
MONROE IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 4, 6:12 AM CDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 612 AM CDT WED APR 4 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 612 AM CDT WED APR 4 2007 ...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BRING UNSEASONABLY COLD WEATHER TO THE BI-STATE AREA TODAY AND TONIGHT. SUB FREEZING TEMPERATURES CAN BE EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING. LOW TEMPERATURES TONIGHT WILL BE IN THE MIDDLE TO UPPER 20S ACROSS MOST OF THE REGION. THIS HARD FREEZE WILL HAVE A DETRIMENTAL IMPACT ON CROPS AND VEGETATION THAT WERE PLACED OUTSIDE DURING THE ABNORMALLY WARM WEATHER IN MARCH AND THE FIRST SEVERAL OF APRIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BELOW FREEZING TEMPERATURES CAN BE EXPECTED EARLY THURSDAY MORNING. THE UNSEASONABLY COLD WEATHER PATTERN WILL CONTINUE THROUGH THE REST OF THE WEEK WITH TEMPERATURES FALLING INTO THE 20S LATE THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 5:40 AM CDT | Freeze Warning | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 27 hr |
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Illinois, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.